Publications

Found 6 results

Sort by: Author [ Title  (Asc)] Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Katende J. Algebra I Lecture Notes (ODL).; 2012.
C
I
S
Katende J, Pokhariyal G. "A study of Sasakian Manifolds." Far East Journal of Mathematical Sciences. Submitted.
Η
LF Uwimbabazi Ruganzu, Moindi SK, Pokhariyal GP, Katende J. "η-ricci solitons defined with W8− curvature tensor and cyclic ricci tensor on para-kenmotsu manifolds." International Journal of Statistics and Applied Mathematics 2. 2019;4(5):80-84. AbstractWebsite

In this Paper η- Ricci solitons are considered on Para- Kenmotsu manifolds satisfying (ξ,.)S.W8 = 0 and
(ξ,.)W8.S = 0. The results of Blaga [1] for W2 have motivated us to use the same conditions on W8. We have
proved that the Para- Kenmotsu manifolds satisfying (ξ,.)W8.S = 0. Are quasi- Einstein Manifolds and
those satisfying (ξ,.)S.W8 = 0, are Einstein Manifolds. At the end of the paper it has been proven that the
para- Kenmotsu manifolds with cyclic Ricci tensor and η− Ricci soliton structure are quasi-Einstein
manifolds.

UoN Websites Search